# SDR HYIA991AAHTRBLR

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 26,944 hours
- System (JASC): 2140 · Heating System
- Part: Fan
- Part number: 722095
- Condition: Odor
- Location: Heater
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, DURING CRUISE FLIGHT, WITH CABIN HEATER VENTILATING FAN ON HIGH, THE FAN CIRCUIT BREAKER TRIPPED.  RESET BREAKER, HAD BURNING SMELL AND BREAKER TRIPPED AGAIN.  MX INSPECTED ACFT HEATING SYS, R & R CABIN HEATER VENTILATING FAN. SYS CHECKED OK.
